Vol. 16, no. 3, 2008   Contents

Serafima Cerchez -- Quasiconformality and Compatibility for direct product of bi-Lipschitz homeomorphisms

Dorina Raducanu -- On the Fekete-Szego inequality for a class of analytic functions defined by using the generalized Salagean operator

K.G. Subramanian, T.V. Sudharsan, B. Adolf Stephen and J.M. Jahangiri -- A Note on Salagean-type Harmonic Univalent Functions

A. P. Madrid, C. C. Pena -- On X - Hadamard and B- derivations

Arif Rafiq, Nazir Ahmad Mir1 and Fiza Zafar -- A generalization of Ostrowski-Gruss type inequality for twice differentiable mappings in Euclidean norm

Nazir Ahmad Mir, Arif Rafiq and Muhammad Rizwan -- Ostrowski Gruss Cebysev type inequalities for functions whose modulus of second derivatives are convex

M. H. Rashid, M. S. M. Noorani, A. S. Saari -- Weyl’s type theorems for algebraically Class A operators

Nazir Ahmad Mir and Khalid Ayub -- On fourth order simultaneously zero-finding method for multiple roots of complex polynomial equations

Arif Rafiq, Ana Maria Acu, Mugur Acu -- Steepest descent approximations in Banach space

Arif Rafiq, Ana Maria Acu -- Common fixed points of Ciric quasi-contractive operators through Ishikawa iteration process with errors

Note of General Mathematics Edithor -- Letter to editors

[Journals Homepage]